# SDR EBVR20211026001

- Difficulty date: October 26, 2021
- Submitted: October 26, 2021
- Operation: General aviation
- Aircraft: N5852K
- Make and model: Cessna 550
- Aircraft serial: 5501056
- Aircraft time: 4,640 hours, 2,845 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Dump Valve
- Part number: OAS53191
- Part serial: 1337
- Condition: Leaking
- Location: Zone 700
- Part time: 4,640 hours, 2,845 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

TROUBLESHOOT LOW HYDRAULIC LEVEL DURING GEAR RETRACTION, UPON INSPECTION IT WAS FOUND THAT THE HYDRAULIC SYSTEM VENTED THE RESERVOIR OUT THE DRAIN MAST NEAR THE NOSE LANDING GEAR.  PERFORMED GEAR SWINGS AND FUNCTIONAL CHECKS PER C-550B M.M. 32-01-00 WITH NO DEFECTS NOTED.  SUSPECT A FAILING HYDRAULIC DUMP VALVE TO BE THE CAUSE OF THE ISSUE. CUSTOMER AGREED TO CHANGE THE VALVE
